# SDR UIEA200400027

- Difficulty date: March 4, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N518MC
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Engine: Ge CF650E2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Loose
- Location: Door Latch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MXP/BOM ATB DUE TO SIDE CARGO DOOR OPEN LIGHT ON:  SIDE CARGO DOOR OPEN LIGHT CAME ON DURING TAKEOFF AND REMAINED ON AFTER TAKEOFF.  FOUND SECURING PANEL ON LATCH DOOR MECHANISM WITH LOOSE SCREWS.  TIGHTENED SCREWS, EXERCISED DOOR AND CHECKED OPERATION, FOUND NORMAL.  PERFORMED PRESSURIZATION CHECK IAW MM 21-31-00, ALL NORMAL.  AIRCRAFT WAS DEPRESSURIZED AND FUEL DUMPED PRIOR TO LANDING.
